# SDR AALA20140127010

- Difficulty date: January 27, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- Aircraft time: 74,621 hours, 39,974 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Part number: 79237991
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW REPEAT ITEM, CREW REPORTED STABILIZER TRIM LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ALTERNATE AUTOPILOT STAB TRIM MOTOR & RECTIFIER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
